MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO STABILIZATION SYSTEM; CREO THREADED 7.5X55MM POLYAXIAL SCREW, COCR HEAD, TI SHANK

GLOBUS MEDICAL, INC. CREO STABILIZATION SYSTEM; CREO THREADED 7.5X55MM POLYAXIAL SCREW, COCR HEAD, TI SHANK
Model Number 5146.1757; 1210.1253
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/12/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was a revision surgery to replace a creo threaded screw that was loose with subsequent hedron spacer backing post-operatively.
 
Additional Manufacturer Narrative
The device was not available for evaluation.The imaging provided shows possibly a few millimeters of the rod protruding out of the screw head, ensuring that the rod was fully captured by the screw head.Images provided after the device migration shows that the rod slipped out of the screw head at s1 level.Imaging also shows the hedron p spacer appears to have migrated posteriorly and is sitting outside the vertebral bodies.It's possible that improper placement, improper implant sizing, or improper implant height may have contributed to the migration; however, an exact cause of the reported issue could not be determined.
 
Additional Manufacturer Narrative
A single "creo threaded 7.5x55mm polyaxial screw, cocr head, ti shank" and a single "hedron p spacer" were returned for evaluation.Initial observation of the screw shows deformation/damage on the retaining feature of the screw head that mates with most instruments.This observed damage may have been caused during removal of the implant as it is consistent with damage caused from a mating instrument.Initial observation of the spacer showed no defects, however, superficial damage is observed near the posterior of the implant, possibly from retrieval of the implant.No determinations could be made as to the cause of the reported issue.
 
Event or Problem Description

Brand Name
CREO STABILIZATION SYSTEM
Common Device Name
CREO THREADED 7.5X55MM POLYAXIAL SCREW, COCR HEAD, TI SHANK
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key15579074
Report Number3004142400-2022-00149
Device Sequence Number12608612
Product Code NKB
UDI-Device Identifier00889095130287
UDI-Public00889095130287
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K143633
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5146.1757; 1210.1253
Device Lot NumberBAX359BB; BAW740AB
Was Device Available for Evaluation? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/14/2022
Supplement Date Received by Manufacturer09/14/2022
Initial Report FDA Received Date10/11/2022
Supplement Report FDA Received Date11/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/24/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown